6 doctors weighed in:

Is it normal to start itching after CT scan?

6 doctors weighed in
Dr. Harry Zegel
Radiology
2 doctors agree

In brief: See answer

Discuss with your clinical dr and radiologist if they feel it is related to iodine x-ray contrast material they will consider a "steroid prep" before future exposure to this material.

In brief: See answer

Discuss with your clinical dr and radiologist if they feel it is related to iodine x-ray contrast material they will consider a "steroid prep" before future exposure to this material.
Dr. Harry Zegel
Dr. Harry Zegel
Thank
Dr. Kamran Janjua
Radiology
2 doctors agree

In brief: Not uncommon at all

This can happen after IV contrast administration, but usually goes away quickly.
Others report feelings of nausea, vomiting, headache, or a sensation of "warmth." please read more here: http://www.Conciergeradiologist.Com/ct-scan-with-contrast.Html.

In brief: Not uncommon at all

This can happen after IV contrast administration, but usually goes away quickly.
Others report feelings of nausea, vomiting, headache, or a sensation of "warmth." please read more here: http://www.Conciergeradiologist.Com/ct-scan-with-contrast.Html.
Dr. Kamran Janjua
Dr. Kamran Janjua
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
94K people helped
Continue
111,000 doctors available
Read more answers from doctors